Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

Brown's representability theorem and branched coverings

Tejada, Débora María (2012) Brown's representability theorem and branched coverings. Revista Colombiana de Matemáticas; Vol. 28, núm. 1 (1994); 23-34 0034-7426 .

Texto completo

[img]
Vista previa
PDF
5MB

URL oficial: http://revistas.unal.edu.co/index.php/recolma/arti...

Resumen

It is well known that Brown's Representability Theorem has many applications. The proof of the existence of a universal bundle for a topological group (see [4]) and the proof that any space can be approximated by CWcomplexes (see [8]) are among those applications. Here we prove the existence of classifying spaces for branched coverings over CW-complexes using Brown's Theorem as the main tool.

Tipo de documento:Artículo - Article
Palabras clave:Manifolds, branched coverings, classification spaces, homotopy groups, CW-complexes, simplicial complexes, universal bundles, categones and functors
Unidad administrativa:Revistas electrónicas UN > Revista Colombiana de Matemáticas
Código ID:33588
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :01 Julio 2014 09:46
Ultima modificación:18 Agosto 2014 20:22
Ultima modificación:18 Agosto 2014 20:22
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox